# SDR A6WA200940648

- Difficulty date: September 29, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL (FLOOR LANDING PLATE PN 601R35011-53) CRACKED AT FS 589.00 AND FS 605.00, BOTH CRACKS LENGTH .500"  LT SILL (FLOOR LANDING PLATE) REPAIRED IAW REO 601R-53-61-433.  (K)
